# SDR UALA2011011200190

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 44,959 hours, 12,269 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20AB EMERGENCY LIGHT INOPERATIVE.  SECURED UNDER SEAT CONNECTOR, CHECKS GOOD.
